# SDR UIEA2020120302510

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: M81934106C014
- Condition: Missing
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL HANDLE ROLLER MISSING AT L1 DOOR, IAW AMM TASK 52-11-13-404-017 REV 100.  INSTALL EXTERNAL HANDLE BEARING AT L1 DOOR.  CONDITION CHECK NORMAL.
